# SDR CA991208062

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CN635444EC
- Condition: Separated
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ROUGH ENGINE ON TAKEOFF EXPERIENCED.   INSPECTION REVEALED NR 2 CYLINDER SEPARATED AND CRACKED FROM EXHAUST PORT THROUGH BOTH SPARK PLUGS AND COOLING FINS.
